Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 38, NWS Wilmington, OH

May 14, 2018Fairfield County, Hocking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 14, 2018, 1:23 PM EDT for Fairfield County, Hocking County, Ohio. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2018, 1:23 PM EDT (17:23 UTC)
Expired
May 14, 2018, 2:15 PM EDT
In force
52 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fairfield County, OH, Hocking County, OH

The radar

The Cincinnati radar (KILN), 129 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 1:30 PM EDTHAIL 1Sugar Grove, OHVERIFIED BY PHOTO ON SOCIAL MEDIA.
May 14, 1:57 PM EDTHAIL 0.754 Sw Bremen, OH
May 14, 2:18 PM EDTTSTM WND DMGMurray City, OHTREES DOWN IN MURRAY CITY. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
655 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1326 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

111 
WUUS51 KILN 141723
SVRILN
OHC045-073-141815-
/O.NEW.KILN.SV.W.0038.180514T1723Z-180514T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
123 PM EDT MON MAY 14 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Southern Fairfield County in central Ohio...
  Hocking County in central Ohio...

* Until 215 PM EDT.

* At 123 PM EDT, severe thunderstorms were located along a line
  extending from near Bremen to near Hide-A-Way Hills to 9 miles
  southwest of Lancaster, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines. 

* Locations impacted include...
  Lancaster, Logan, Nelsonville, Bremen, Hocking Hills State Park,
  Hide-A-Way Hills, Starr, Murray City, Sugar Grove, US Route 22 at
  State Route 159, Gibisonville, Ilesboro, Hideaway Hills,
  Haydenville, Lake Logan State Park, Clearport, North Berne,
  Enterprise, Union Furnace and Rockbridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8250
      3968 8276 3972 8239 3971 8237 3960 8238
      3959 8226 3956 8226 3956 8216
TIME...MOT...LOC 1723Z 299DEG 23KT 3967 8240 3963 8251 3962 8271 

HAIL...1.00IN
WIND...60MPH
 
$$

Haines
4 follow-up statements
745 
WWUS51 KILN 141735
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
135 PM EDT MON MAY 14 2018

OHC045-073-141815-
/O.CON.KILN.SV.W.0038.000000T0000Z-180514T1815Z/
Fairfield OH-Hocking OH-
135 PM EDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR SOUTHEASTERN FAIRFIELD AND HOCKING COUNTIES...

At 135 PM EDT, severe thunderstorms were located along a line
extending from 6 miles west of Shawnee to near Logan to 9 miles south
of Lancaster, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines. 

Locations impacted include...
Lancaster, Logan, Nelsonville, Bremen, Hocking Hills State Park,
Hide-A-Way Hills, Starr, Murray City, Sugar Grove, Gibisonville,
Ilesboro, Hideaway Hills, Haydenville, Lake Logan State Park,
Clearport, North Berne, Enterprise, Union Furnace, Rockbridge and
Oreville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8250
      3958 8267 3965 8271 3969 8264 3972 8239
      3971 8237 3960 8238 3959 8226 3956 8226
      3956 8216
TIME...MOT...LOC 1735Z 299DEG 23KT 3964 8232 3960 8243 3959 8263 

HAIL...1.00IN
WIND...60MPH
 
$$

Haines
307 
WWUS51 KILN 141747
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
147 PM EDT MON MAY 14 2018

OHC045-073-141815-
/O.CON.KILN.SV.W.0038.000000T0000Z-180514T1815Z/
Fairfield OH-Hocking OH-
147 PM EDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR SOUTHEASTERN FAIRFIELD AND HOCKING COUNTIES...

At 146 PM EDT, severe thunderstorms were located along a line
extending from Shawnee to near Logan to 8 miles southwest of
Hide-A-Way Hills, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines. 

Locations impacted include...
Logan, Nelsonville, Hocking Hills State Park, Hide-A-Way Hills,
Starr, Murray City, Sugar Grove, Gibisonville, Ilesboro, Hideaway
Hills, Haydenville, Lake Logan State Park, Clearport, Enterprise,
Union Furnace, Rockbridge, Oreville and Carbon Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8250
      3958 8267 3965 8271 3969 8237 3960 8238
      3959 8226 3956 8226 3956 8216
TIME...MOT...LOC 1746Z 299DEG 23KT 3961 8224 3957 8235 3956 8255 

HAIL...1.00IN
WIND...60MPH
 
$$

Haines
540 
WWUS51 KILN 141757
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
157 PM EDT MON MAY 14 2018

OHC045-073-141815-
/O.CON.KILN.SV.W.0038.000000T0000Z-180514T1815Z/
Fairfield OH-Hocking OH-
157 PM EDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR SOUTHEASTERN FAIRFIELD AND HOCKING COUNTIES...

At 157 PM EDT, severe thunderstorms were located along a line
extending from near Shawnee to 6 miles northwest of Nelsonville to
near Logan, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines. 

Locations impacted include...
Logan, Nelsonville, Hocking Hills State Park, Hide-A-Way Hills,
Starr, Murray City, Sugar Grove, Gibisonville, Ilesboro, Haydenville,
Lake Logan State Park, Enterprise, Union Furnace, Rockbridge,
Oreville and Carbon Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8250
      3960 8268 3961 8269 3967 8238 3960 8238
      3959 8226 3956 8226 3956 8216
TIME...MOT...LOC 1757Z 299DEG 23KT 3958 8217 3954 8228 3953 8248 

HAIL...1.00IN
WIND...60MPH
 
$$

Haines
154 
WWUS51 KILN 141812
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
212 PM EDT MON MAY 14 2018

OHC045-073-141821-
/O.EXP.KILN.SV.W.0038.000000T0000Z-180514T1815Z/
Fairfield OH-Hocking OH-
212 PM EDT MON MAY 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAIRFIELD AND
HOCKING COUNTIES WILL EXPIRE AT 215 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

Remember, a Severe Thunderstorm Warning 40 still remains in effect 
for Hocking county.

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8250
      3960 8268 3961 8269 3967 8238 3960 8238
      3959 8226 3956 8226 3956 8216
TIME...MOT...LOC 1811Z 299DEG 23KT 3954 8208 3950 8219 3949 8239 

$$

Haines

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 10:10 AM EDT, 3 hours 13 minutes earlier.

Area forecast discussion, May 14, 10:10 AM EDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1010 AM EDT Mon May 14 2018

.SYNOPSIS...
A frontal boundary will remain in the vicinity of the Ohio Valley
through the next several days. This will lead to occasional chances
for showers and thunderstorms. Temperatures will remain above normal
through the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A series of convective complexes are progressing eastward
across the southern Great Lakes this morning along and north of
a semi stationary boundary across northern Indiana and northern
Ohio. An outflow boundary from this activity is evident on both
visible satellite and radar imagery pushing down into far
northwest portions of our fa. These complexes are forecast to
slide east southeast along the main boundary through this
afternoon, likely skirting our far north and northeast, but the
bulk of them should mainly remain to our north and east. Will
go ahead and nudge up pops across our northern areas through
early afternoon to account for this activity.

Meanwhile, to the south of the main boundary, across most of
our area, we will destabilize nicely once again through this
afternoon as temperatures push into the mid to upper 80s.
However, warm air at and below 700 mb will also result in some
capping concerns through the afternoon hours. Would expect the
best chance for development to be across our northern areas
where remnant boundaries from this morning convection may help
initiate some development and where the cap should be the
weakest. Given the instability, some severe threat will exist,
primarily across our north, closer to the better shear
associated with the main boundary. Damaging winds look to be
the primary threat with an additional lower hail threat with
some of the stronger updrafts.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Given the challenges in the near term, it is even harder to make
a specific convective forecast going into the next 24-36 hours,
so an overall focus will be kept on the big picture. The
meandering front will still be in the area, keeping at least
some chance for convective development going on Monday night and
into Tuesday morning. Of greater interest is the fact that there
may actually be a forward-moving segment of the front (basically
as a cold front with an associated mid-level shortwave) moving
toward the ILN CWA during the afternoon. Will thus focus PoPs
ahead of this feature, which matches nicely with the diurnal
cycle. The shear and instability setups are pretty similar to
the past few days, suggesting at least a marginal severe threat
will exist.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Frontal boundary will slowly sag back south toward the Ohio River
Tuesday night. A chance of showers and thunderstorms will continue
into the evening hours, with probabilities decreasing overnight due
to diurnal cooling.

On Wednesday, frontal boundary will remain quasi-stationary along
the Ohio River. Diurnal instability will bring the highest threat
for showers/storms along and south of the Ohio River diurnal peak
heating and into the evening hours.

For Wednesday night into Thursday, the threat for showers/storms
will continue with the greatest chance in the southeast CWFA on
Thursday where some upper level support can be expected with the
approach of a broad mid level trough from the west/southwest.

As we head into Friday/Friday night , energy/moisture from the
southeast U.S. will have merged with overall broad mid level trough
as it moves east/northeast through the Ohio Valley. This will likely
be the highest probability for showers/storms in the extended.

Some timing issues remain on how fast the broad mid level trough
will exit by Saturday. As such, have kept the chance of
showers/storms lingering into Saturday.

By the end of the extended, it appears that stronger energy will be
digging southeast into the Great Lakes and Ohio Valley Sunday into
Monday with a more bona fide cold front pushing through the region.
Will keep a chance of showers and thunderstorms in the forecast for
Sunday ahead of the front.

As for temperatures, upper 70s to lower 80s Wednesday and Thursday
will cool into the mid/upper 70s on Friday due to more clouds/pcpn.
Lower to mid 80s will return for the weekend. Lows will mostly be in
the 60s with a few upper 50s possible across the far north. Overall,
above normal conditions through the period.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
Quiet conditions are expected through the early morning, with
some light fog at a few of the TAF sites.

By late morning into the early afternoon, some showers and
storms may move into the region, potentially affecting the
Columbus TAF sites. Confidence has decreased regarding how much
thunderstorm activity will affect KCMH/KLCK, and thus the TAF
mention has been reduced to a VCSH. Regardless of whether there
is much in the way of rain, there may be a brief wind shift to
the north at some point during this time frame, before a
resumption of southwesterly winds in the afternoon. Storm
chances at KDAY/KILN are even less, but not completely zero.
Further south, the Cincinnati TAF sites are most likely to
remain dry.

It is also not certain if additional storms will be able to
develop this evening and into the overnight hours, so this will
be left out of the TAFs for now. A better chance for storms
appears likely to develop on Tuesday afternoon.

OUTLOOK...Chances for thunderstorms will exist at times through
Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hatzos
NEAR TERM...JGL
SHORT TERM...Hatzos
LONG TERM...Hickman
AVIATION...Hatzos
Hazardous weather outlook, May 14, 12:37 PM EDT, 46 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1237 PM EDT Mon May 14 2018

INZ050-OHZ026-034-035-042>046-051>056-060>065-071>074-080-082-151100-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-
Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery-
Greene-Fayette OH-Pickaway-Fairfield-Warren-Clinton-Ross-Hocking-
Highland-Pike-
1237 PM EDT Mon May 14 2018

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms will be possible, mainly through mid
afternoon. There will be the potential for a few strong to severe
storms, with a primary threat of damaging winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Showers and thunderstorms are expected on Tuesday, especially in the
afternoon and evening. There is the potential for a few severe
storms, capable of large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ058-059-066-073>075-080-KYZ089>100-OHZ070-077>079-081-088-151100-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Butler-Hamilton-Clermont-Brown-Adams-Scioto-
1237 PM EDT Mon May 14 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, South
Central Ohio and Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Showers and thunderstorms are expected on Tuesday, especially in the
afternoon and evening. There is the potential for a few severe
storms, capable of large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 14, 12:55 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1255 PM EDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     TSTM WND DMG     GALENA                  40.22N 82.88W
05/14/2018                   DELAWARE           OH   911 CALL CENTER

            A COUPLE OF TREES DOWN ALONG ROUTE 3

&&
Local storm report, May 14, 12:56 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1256 PM EDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     TSTM WND GST     KOSU OSU AIRPORT        40.08N 83.07W
05/14/2018  M51 MPH          FRANKLIN           OH   ASOS

&&
Local storm report, May 14, 1:00 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
100 PM EDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     TSTM WND GST     KOSU OSU AIRPORT        40.08N 83.07W
05/14/2018  M59.00 MPH       FRANKLIN           OH   ASOS

&&
Special weather statement, May 14, 1:01 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Wilmington OH
101 PM EDT MON MAY 14 2018

OHZ054-055-063>065-074-141745-
Fairfield OH-Fayette OH-Madison OH-Franklin OH-Hocking OH-
Pickaway OH-
101 PM EDT MON MAY 14 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
FRANKLIN...SOUTHWESTERN FAIRFIELD...NORTHEASTERN FAYETTE...
NORTHWESTERN HOCKING...PICKAWAY AND SOUTHEASTERN MADISON COUNTIES
UNTIL 145 PM EDT...

At 101 PM EDT, radar indicated strong thunderstorms along a line
extending from near Grove City to near Mount Sterling to near
Jeffersonville, moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Columbus, Lancaster, Grove City, Circleville, Ashville, Mount
Sterling, South Bloomfield, Williamsport, Logan Elm Village,
Hide-A-Way Hills, Commercial Point, Royalton, Fox, Amanda,
Stoutsville, Sugar Grove, Harrisburg, Tarlton, Orient and Lockbourne.

This includes I-71 in Ohio between mile markers 73 and 100.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3962 8238 3954 8260 3953 8315 3969 8352
      3978 8333 3993 8321
TIME...MOT...LOC 1701Z 281DEG 28KT 3986 8314 3974 8322 3970 8348

Haines
Local storm report, May 14, 1:09 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
109 PM EDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 PM     TSTM WND GST     KCMH JOHN GLENN APT     40.00N 82.89W
05/14/2018  M51 MPH          FRANKLIN           OH   ASOS

&&

BC
Local storm report, May 14, 1:10 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
110 PM EDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND GST     KTZR BOLTON FIELD       39.90N 83.14W
05/14/2018  M49 MPH          FRANKLIN           OH   AWOS

&&

CH

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 8:03 PM EDTSpecial Weather StatementILNHocking27 min
May 13, 8:05 PM EDTSpecial Weather StatementILNHocking10 min
May 13, 8:15 PM EDTSpecial Weather StatementILNButler30 min
May 13, 8:33 PM EDTSevere Thunderstorm WarningILNButler, Preble31 min
May 13, 9:00 PM EDTSpecial Weather StatementILNClinton30 min
May 13, 9:04 PM EDTSpecial Weather StatementILNButler26 min
May 13, 9:17 PM EDTSpecial Weather StatementILNFayette28 min
May 13, 9:28 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland, Ross14 min
May 13, 9:33 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Pickaway, Ross29 min
May 13, 9:38 PM EDTSpecial Weather StatementILNClinton37 min
May 13, 9:40 PM EDTSpecial Weather StatementILNPreble35 min
May 13, 9:54 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren12 min
May 13, 10:01 PM EDTSpecial Weather StatementILNRoss29 min
May 13, 10:13 PM EDTSpecial Weather StatementILNFayette47 min
May 13, 10:43 PM EDTSpecial Weather StatementILNRoss32 min
May 14, 10:54 AM EDTSpecial Weather StatementILNMercer36 min
May 14, 11:31 AM EDTSpecial Weather StatementILNAuglaize, Hardin, Logan, Shelby29 min
May 14, 11:53 AM EDTSpecial Weather StatementILNDelaware, Union22 min
May 14, 12:12 PM EDTSpecial Weather StatementILNDelaware, Union33 min
May 14, 12:21 PM EDTSpecial Weather StatementILNLicking24 min
May 14, 12:25 PM EDTSpecial Weather StatementILNChampaign, Franklin, Madison50 min
May 14, 12:28 PM EDTSevere Thunderstorm WarningILNLicking16 min
May 14, 12:39 PM EDTSpecial Weather StatementILNLicking36 min
May 14, 12:49 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking41 min
May 14, 12:53 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Hocking, Licking, Madison52 min
May 14, 1:01 PM EDTSpecial Weather StatementILNPickaway44 min
May 14, 1:27 PM EDTSevere Thunderstorm WarningILNLicking18 min
May 14, 1:44 PM EDTSpecial Weather StatementILNPickaway31 min
May 14, 2:04 PM EDTAreal Flood AdvisoryILNFairfield, Hocking86 min
May 14, 2:10 PM EDTSevere Thunderstorm WarningILNHocking35 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.